# SDR CALA2025100709751

- Difficulty date: October 3, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 90,544 hours, 11,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23515
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AFT FUSALAGE CONTACTED LAV TRUCK AT LAV SVC HATCH.   MULTIPLES DENTS AREAS AROUND LAV SERVICE DOOR ON THE STRINGERS THAT REQUIRED OPEN UP FOR FURTHER INSPECTION FOR DAMAGE. REF. SRM 53-00-01-1A-1. SEE ATTACHED PHOTOS FOR LOCATION OF DAMAGE.  SKIN AND INTERNAL STRINGER. AS REQUIRED IMAGES OF AREA 1 AND A EXTERIOR PIC OF AERA 1 . COMPLIED WITH AVO15686 STEPS 1. THROUGH 5.  PERFOMED VISUAL INSPECTION, NO OTHER DAMAGE NOTED, GAINED ACCESS, CLEANED AREA, STRIPPED PAINT AND BLENDED OUT SCRATCHES ON SKIN. REQUEST AN INSPECTOR PERFORM HFEC INSPECTIONS REF. AVO15686 STEPS 6. THROUGH 9. ACCOMPLISHED ALL HFEC AS REQUIRED IN STEPS 6-9 OF AVO 15686 REV A. NO FURTHER DEFECTS NOTED. ACCOMPLISHED STEP 10 OF AVO 15686 REV A, ULTRASONIC THICKNESS CHECK LOWEST REMAINING THICKNESS IN AREA 1 IS 0.094" AND AREA 2 IS 0.096" SEE PICTURES FOR GRIDS THE DENT AT AREA ONE IS SMOOTH AND FREE OF OTHER DAMAGE, THE DENT MEASURES 1.60" X 1.70" WITH A DEPTH OF 0.035" FOR A W/Y = 45.7 WHICH IS WITHIN ALLOWABLE DAMAGE LIMITS REF. SRM 53-00-01-1A-1 DETAIL E.  SEE AVO15686 REV. B STEP 11. AND 12. VERIFIED DENT IN AREA 1 MEASURES 1.6" X 1.7" WITH A DEPTH OF .035" A/Y OF 45.7 THE DENT AT AREA TWO IS SMOOTH AND FREE OF OTHER DAMAGE, THE DENT MEASURES 5" X 8" WITH A DEPTH OF 0.080" FOR A W/Y  62.5, STRINGER  48L FOLLOWS THE SHAPE OF DEC/W AVO15686 REV. E AND EC/RA #: 5300-03280 REV.A, PART -1, STEPS 1-25.
